It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


This is my story... I will first inform you that I am a 21 year old female so I should have already went through my acne stage. I never had a problem with acne until the last year and my skin has kinda gone crazy..I began taking birth control about 3 years ago.. After me and my boyfriend got serious I thought it was for the best. I was started out on ortho tricyclin and it gave me horrible headache I even think they switched to lo and it still did so I switched to yaz which despite the contraversy was perfect for me. I didnt have headaches, my skin had never been clearer, and my emotions were leveled out aswell..but I quit taking it because of the horrible rumors and then switched to desogen. I was really moody and started to gain weight so I evently gave up and started using other forms of birth control.. Well everything was fine for about 3 months after being off of any bcp my skin started getting these little flesh colored clogged pores all over.. then it got worse and turned into full blown acne.. I have never be more embarresed to go out in public without makeup.. After trying eveything over the counter and it still wasnt working I went to the derm and he wanted to put me on accutane but because of insurance reasons isnt happening. So he said it was probobly hormonal..That if i went back on birth control it would help.. I went back on desogen for about 2 weeks thinking it might clear it up again and my skin got so bad it even left me with a few scars I should have toughed it out for a few months.. I am afraid to go back on one cause of the initial breakout but I am going to give another bcp a shot.. Now my problem is deciding on a good bcp that would help with the acne and be somewhat affordable.. Does anyone recommend anything inpaticular.. A pharmacist recommended alesse but I did research on that one it actaully says it will be more prone to make you break out cause it is high in androgenicity??? Im confused?? Some one help me out!!!!!!Sorry for the extra long post :)





All times are GMT -7. The time now is 12:55 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!